# SDR REXA2025021000177

- Difficulty date: January 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317723
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF INNER SKIN AT AFT SIDE OF PASSENGER DOOR     CRACK ON ANGLE OF INNER SKIN AT AFT SIDE OF PASSENGER DOOR WAS REPAIRED PER CRJ 900 SRM 52-11-04-201-002-A01.
